# SDR USAA20110519BB038

- Difficulty date: May 17, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR OUTER HANDLE WAS STIFF AND BINDING, MAKING IT DIFFICULT TO OPEN.  MAINTENANCE REPLACED THE L1 DOOR OUTER HANDLE GUIDE BEARING.
